# SDR 97FDEA00768

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184FE
- Make and model: Boeing 727-22
- Aircraft serial: 18870
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 6518540
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-05) WING CENTER SECTION FRONT SPAR LOWER CHORD RBL 25, BS 740.  *S/D*  FOUND CORROSION OUT OF LIMITS.  REMOVED WING CENTER SECTION FRONT SPAR LOWER CHORD.  INSTALLED NEW CHORD IAW FED-EX EA- 7-5710-36858.
